# SDR FDEA201001130106

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 58,659 hours, 13,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PIVOT OTBD HOLE AT RT WING INBD FLAP OTBD AFT HINGE.  (FLAP SIDE)  REPAIR CARRIED OUT IAW EA NR 1-5750-137533. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
